Quasi Monte Carlo quadratures for multivariate smooth functions

Sylvain Maire 1, 2 Christophe De Luigi
1 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : no abstract
Document type :
Journal articles
Liste complète des métadonnées

https://hal-amu.archives-ouvertes.fr/hal-01479837
Contributor : William Domingues Vinhas <>
Submitted on : Tuesday, February 28, 2017 - 10:24:45 PM
Last modification on : Thursday, March 15, 2018 - 4:56:04 PM

Identifiers

  • HAL Id : hal-01479837, version 1

Citation

Sylvain Maire, Christophe De Luigi. Quasi Monte Carlo quadratures for multivariate smooth functions. Applied Numerical Mathematics, Elsevier, 2006, 56 (2), pp.146-162. ⟨hal-01479837⟩

Share

Metrics

Record views

271